# SDR ASAA2016012715070

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,813 hours, 8,770 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000F4CF0
- Condition: Failed
- Location: Main
- Part time: 15,943 hours, 5,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF ELECTRIC LIGHT ON WITH AUXILIARY BATTERY FAULT.  ACFT GROUNDED. R & R BOTH MAIN AND AUXILIARY SHIP BATTERIES IAW AMM 24-31-11.  PERFORMED MAIN BATTERY CHARGER OPS TEST IAW AMM 24-31-21-710-801.  OPS NORMAL.  PERFORMED AUXILIARY BATTERY CHARGER, OPS TEST IAW AMM 24-31-31-710-801.
